# SDR SWIA201335582

- Difficulty date: November 27, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 INBD OTBD CLIPS CRACKED.  C-CHECK REMOVED TWO EACH CRACKED CLIPS AT FS 280 RBL 9 INBD & OTBD & INSTALLED TWO EACH NEW CLIPS IAW SRM.
